Notes on the Folk-Lore of the Mountain Whites of the Alleghanies
Bibliographic Data
| ID | 7839122 |
|---|---|
| Authors | J Hampden Porter (corresponding author) |
| Year | 1894 |
| Volume | 7 |
| Issue | 25 |
| Pages | 105 |
| Publication date | 1894-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of American Folklore (JOURNAL) |
| Journal identifiers | ISSN: 0021-8715 • E-ISSN: 1535-1882 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/533421 |
| OpenAlex | W2323407935 |
| Language | EN |
| Citations received | 5 |
Art · Folk song · Genealogy · Literature · History · Indigenous Studies and Ecology · Rangeland Management and Livestock Ecology
| Citations per year | 0.13 |
|---|---|
| Citation span | 1986 - 2017 (32) |
| Highly cited | No |